Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Fatty liver, pain in LHC. Taking rosuvastatin, amledipine. History of high cholesterol. Treatment?

hello , i have high cholesterol level and for that treatment doctor prescribe me Rosuvastatin 10 and Amledipine 2.5 After the 1 month, now i am suffering from the pain in Epi. and LHC, and in USG (abdomen+ Pelvis ) there was found the Fatty liver , Is it due to the Rosuva and Amlodipine ? Plz give me suggestion for treatment (SGPT -169, SGOT- 74)
Asked On : Sun, 2 Sep 2012
Answers:  2 Views:  283
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hi, Welcome to HCM, I am Dr. Das
Amlodipine and Rosuvastatin does not cause fatty liver.
In our day to day practice fatty liver is the modt common finding.
But in your case the SGOT and SGPT both are elevated it indicates any hepatocellular insult like infection, alcohol ingestion.
What about the other reports of liver function test? Do you have any yellowish discoloration of eye or urine?
If you did not do a Liver function test, first go for it and review the report.
Till then drink more wter and avoid rich food.
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor